A certain property of the solutions of a second order linear differential equation of unstable type with retarded argument
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 760-761
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a22,
author = {A. L. Skubachevskii},
title = {A certain property of the solutions of a second order linear differential equation of unstable type with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {760--761},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a22/}
}
TY - JOUR AU - A. L. Skubachevskii TI - A certain property of the solutions of a second order linear differential equation of unstable type with retarded argument JO - Differencialʹnye uravneniâ PY - 1975 SP - 760 EP - 761 VL - 11 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_4_a22/ LA - ru ID - DE_1975_11_4_a22 ER -
%0 Journal Article %A A. L. Skubachevskii %T A certain property of the solutions of a second order linear differential equation of unstable type with retarded argument %J Differencialʹnye uravneniâ %D 1975 %P 760-761 %V 11 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1975_11_4_a22/ %G ru %F DE_1975_11_4_a22
A. L. Skubachevskii. A certain property of the solutions of a second order linear differential equation of unstable type with retarded argument. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 760-761. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a22/